Publicaciones en revistas indexadas


De Nittis, G., Gomi, K. 2018. The Cohomological Nature of The Fu-Kane-Mele Invariant. Journal of Geometry and Physics, 124(1):124-164.
De Nittis, G., Schulz-Baldes, H. 2018. The Non-Commutative Topology of Two-Dimensional Dirty Superconductors. Journal of Geometry and Physics, 124(1):100-123.
Kim, S., Musso, M., Wei, J. 2018. Existence Theorems of The Fractional Yamabe Problem. Analysis & Pde, 11(1):75-113.
Richard, S., Suzuki, A., Tiedra De Aldecoa, R. 2018. Quantum Walks With An Anisotropic Coin I: Spectral Theory. Letters in Mathematical Physics, 108(2):331-357.


Aurada, M., Feischl, M., Führer, T., Karkulik, M., Melenk, J., Praetorius, D. 2017. Local Inverse Estimates for Non-Local Boundary Integral Operators. Mathematics of Computation, 86(308):2651-2686.
Barchiesi, M., Henao, D., Mora-Corral, C. 2017. Local Invertibility in Sobolev Spaces With Applications To Nematic Elastomers and Magnetoelasticity. Archive for Rational Mechanics and Analysis, 224(2):743-816.
Barrientos, A., Jara, A., Quintana, F. 2017. Fully Nonparametric Regression for Bounded Data Using Dependent Bernstein Polynomials. Journal of The American Statistical Association, 112(518):806-825.
Barrientos, A., Jara, A., Wehrhahn, C. 2017. Posterior Convergence Rate of a Class of Dirichlet Process Mixture Model for Compositional Data. Statistics & Probability Letters, 120(1):45-51.
Beaudry, I., Gile, K., Mehta, S. 2017. Inference for Respondent-Driven Sampling With Misclassification. The Annals of Applied Statistics, 11(4):2111-2141.
Bilow, M., Crespo, F., Pan, Z., Eskin, E., Eyheramendy, S. 2017. Simultaneous Modeling of Disease Status and Clinical Phenotypes To Increase Power in Gwas. Genetics, 205(3):1041-1047.
Braun, G., Guzmán, C., Pokutta, S. 2017. Lower Bounds on The Oracle Complexity of Nonsmooth Convex Optimization Via Information Theory. Ieee Transactions on Information Theory, 63(7):4709-4724.
Campos, D., Ramírez, A. 2017. Asymptotic Expansion of The Invariant Measure for Ballistic Random Walk in The Low Disorder Regime. The Annals of Probability, 45(6B):4675-4699.
Chuaqui, M., Hernández, R., Martín, M. 2017. Affine and Linear Invariant Families of Harmonic Mappings. Mathematische Annalen, 367(3):1099-1122.
Chuaqui, M. 2017. Injectivity of Minimal Immersions and Homeomorphic Extensions To Space. Israel Journal of Mathematics, 219(2):983-1011.
Cortázar, C., Elgueta, M., García-Melián, J. 2017. Analysis of An Elliptic System With Infinitely Many Solutions. Advances in Nonlinear Analysis , 6(1):1-12.
Cortázar, C., Quirós, F., Wolanski, N. 2017. Near Field Asymptotic Behavior for The Porous Medium Equation on The Half-Line. Advanced Nonlinear Studies, 17(2):245-254.
De Carvalho, M., Rua, A. 2017. Real-Time Nowcasting The Us Output Gap: Singular Spectrum Analysis At Work. International Journal of Forecasting, 33(1):185-198.
De Nittis, G., Lein, M. 2017. Derivation of Ray Optics Equations in Photonic Crystals Via a Semiclassical Limit. Annales Henri Poincaré, 18(5):1789-1831.
Dostert, M., Guzmán, C., Oliveira Filho, F., Vallentin, F. 2017. New Upper Bounds for The Density of Translative Packings of Three-Dimensional Convex Bodies With Tetrahedral Symmetry. Discrete & Computational Geometry, 58(2):449-481.
Ervin, V., Führer, T., Heuer, N., Karkulik, M. 2017. Dpg Method With Optimal Test Functions for a Fractional Advection Diffusion Equation. Journal of Scientific Computing, 72(2):568-585.